# SDR CA040610006

- Difficulty date: June 9, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Departed
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, Y, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) AN AIRCRAFT CARRIED AN EMERGENCY LANDING AFTER EXPERIENCING A NR 2 ENGINE FIRE INDICATION.  PRELIMINARY INFORMATION ADVISES LPC BLADE DEPARTURE AND COMPRESSOR SEIZURE.  OIL WAS FOUND IN AND AROUND THE ENGINE AND NACELLE AREA AND HEAT DAMAGE WAS ALSO FOUND ON THE WIRING HARNESSES. FIRE BELIEVED TO HAVE BEEN CONTAINED WITHIN ENGINE. MFG INVESTIGATING THE ISSUE.
